# SDR DALA2025031001860

- Difficulty date: March 1, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N376DN
- Make and model: Airbus A321-211
- Aircraft serial: 8858
- Aircraft time: 18,838 hours, 8,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3076 CORROSION INTERCONNECTING STRUT OB FLAP RH WING (1 EA) (REFER TO AMDS CARD 2751-9202-RII). CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT OB FLAP RH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND AS PER A320 FAM AMM27-51-44 (0834902)
